Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 8409839, 7 pages
http://dx.doi.org/10.1155/2016/8409839
Research Article

The New Approximate Analytic Solution for Oxygen Diffusion Problem with Time-Fractional Derivative

Department of Mathematics, Faculty of Arts and Science, Kocaeli University, Umuttepe Campus, Izmit, 41380 Kocaeli, Turkey

Received 9 March 2016; Accepted 22 May 2016

Academic Editor: Evangelos J. Sapountzakis

Copyright © 2016 Vildan Gülkaç. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vildan Gülkaç, “The New Approximate Analytic Solution for Oxygen Diffusion Problem with Time-Fractional Derivative,” Mathematical Problems in Engineering, vol. 2016, Article ID 8409839, 7 pages, 2016. https://doi.org/10.1155/2016/8409839.